Discount: Equate – Ibuprofen 200 mg, 500 Coated Tablets (Compare to Advil)

51224q6pm7L

Get The Best Deal
See Special Price
$11.75
 
ADD TO CART

Temporarily relieves minor aches and pains. Headache. Muscular aches. Minor pain of arthritis. Toothache. Backache. Common cold.

  • Compare to Advil Ibuprofen Tablets Active Ingredient.
  • Ibuprofen Tablets 200 mg.
  • Pain Reliever/ Fever Reducer (NSAID).
  • Easy Open Cap.
  • 500 Coated Tablets.